# SDR SWAA2025012086666

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 60,006 hours, 35,879 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROACHING FL35 LEFT ENG BEGAIN TO SURGE & STALL WITH ASSOLIATED POPPING NOISES BEING HEADED IN THE CABIN. N1 WAS MANUALLY REDUCED TO 54% WHERE THE ENG STABILIZED.
